Volume 18, Issue 2 (12-2019)                   JIRSS 2019, 18(2): 199-220 | Back to browse issues page

DOI: 10.29252/jirss.18.2.199


XML Print


Universidad Autonoma de Chihuahua, Facultad de Zootecnia y Ecologia, Chihuahua, Mexico. , jadiaz@cimat.mx
Abstract:   (543 Views)
In this article, the tests on parallelism, equal intercept and sets of lines intersected at a fixed value for a set of r simple linear models or a set of r linearizable regression models are generalized to the multivariate case, r = 2, 3,..., R. Likewise, the normality hypothesis is replaced assuming an elliptical matrix variate distribution, concluding that the tests obtained under normality are valid and are invariant under the whole family of elliptical matrix variate distributions. Finally, an application in an agricultural acarology context is provided.
Full-Text [PDF 100 kb]   (60 Downloads)    
Type of Study: Original Paper | Subject: 62Jxx: Linear inference, regression
Received: 2018/05/10 | Accepted: 2019/05/24 | Published: 2019/10/26